# SDR MALA954612

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR AFT FUSELAGE FRAME AT FS 438.060 TO BE CRACKED AT THE MOUNT POST HOLE.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE IAW FAC ARP 53-20-9503.  (M)
